# SDR UALA2012021600944

- Difficulty date: February 16, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 62,275 hours, 22,005 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: S210T130608
- Part serial: 25
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C NOISE VERY LOUD EVEN WITH RT RECIRC FAN OFF WITH ALL VENTS OPEN.  CHK'D FLIGHT DECK NOISE LEVEL PER SVC TIP 21-22-00 & FOUND DB LEVEL TO MEASURE AT 79, 70.5 IS LIMIT.  CONFIRMED PACKS ARE NOT STUCK IN HI FLOW PER REF'D SVC TIP METHOD 2.  REPLACED LT PACK FLOW CONTROL & SHUTOFF VALVE IAW MM.  CHECKS GOOD IAW SERVICE TIP MM.
